# SDR 96ZZZX3284

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew Assy
- Part number: 5701801
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEM - FLT 8303 - FLAPS WILL NOT EXTEND BELOW 15 DEGREES IN-FLIGHT.  OPERATES NORMALLY ON GROUND.  REMOVED AND REPLACED NR 1 BALLSCREW ASSY IAW MM REF 27-51-281.
